# SDR ASOA05568

- Difficulty date: June 22, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN HOT, THE BATHTUB FITTING AT FS 461 RBL 9 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE BATHTUB FITTING AT FS 461 RBL 9 IAW SRM 51-42-06 AND 51-42-21.  (M)
